# SDR USAA2011120900004

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK IN FUSELAGE SKIN BS 727F+6 INCHES, S22L.  REPAIRED FUSELAGE SKIN BS 727F+6 INCHES, S22L IAW B737 SRM 53-00-01-2R-31 DETAIL XI.
